# SDR REXA2021011200866

- Difficulty date: December 22, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 15,422 hours, 11,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: SH670333331
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM BENT AND RIVETS BROKEN THAT MOUNT BEAM BETWEEN FS 333.00 AND FS 349.00 OUTBOARD OF LBL 27.00.  REMOVED AND REPLACED SUPPORT ANGLE BETWEEN FS 333.00 & FS 349.00, IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-13-001-001-A01.  P/N SH670-33333-1 AND SH670-33339-A(X2).
